# SDR IXXA080014O

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 98,793 hours, 25,904 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Hyd Pump
- Part time: 98,793 hours, 25,904 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KLRD TO KDFW ,THE CREW OBSERVED ONE OF THE MAIN HYDRAULIC PUMPS WOULD NOT BYPASS.  THE CREW DIVERTED TO KIAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE MAIN HYDRAULIC PUMP SYSTEM AND FOUND A BROKEN WIRE ON THE NUMBER TWO MAIN HYDRAULIC PUMP BYPASS SOLENOID.  MAINTENANCE REPAIRED THE BROKEN WIRE ON THE NR 2 HYDRAULIC PUMP BYPASS SOLENOID IAW DOUGLAS DC-8 MM 20-50-1.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
